# SDR SWIA202157937

- Difficulty date: March 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Gouged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LH FWD STOP FITTING IS GOUGED AS MARKED     (C-CHECK RO 5/3/2021)    REPAIRED CREW ESCAPE HATCH LH FWD STOP FITTING, REF REO 601R-52-22-043 REV -- DATED 2021-04-05,  CHECKS GOOD / C/W TASK CARD 51-900-1003-SKY
